Skip To Main Content
Skip To Main Content

Tommy Steinberger recognized in The College Mathematics Journal

Year: 
2012
Researcher(s): 
Tommy Steinberger (ONU-Solve, Mohammad Zaki - advisor)
Institution: 
Ohio Northern University
Discipline: 
Mathematics

ONU-Solve member Tommy Steinberger (advised by Dr. Mohammad Zaki) was recognized twice in The College Mathematics Journal (November 2012 Issue) for the correct solutions submitted to problems 961 and 965.

ONU-SOLVE Problem Group - https://sites.google.com/a/onu.edu/onu-solve-problem-group/

Problems and Solutions - The College Mathematics Journal Vol. 43, No. 5 (November 2012) (pp. 410-419)